# SDR ABXA020078

- Difficulty date: August 10, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 56,393 hours, 44,484 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Computer
- Part number: 25878263
- Part serial: 01781423
- Condition: Defective
- Location: Elec. Comp.
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING CLIMB THROUGH FL 180, AUTOPILOT GAVE AN UNCOMMANDED RIGHT RUDDER INPUT. AN UNCOMMANDED RIGHT RUDDER INPUT OCCURRED WITH AUTOPILOT DISENGAGED, USED MANUAL RUDDER WITH YAW DAMPER ON AND SERVO ON. REPLACED THE STABILITY AUGMENTATION COMPUTER IAW DC-9 MM 22-11-01-2.
